Vladimir Guletskii

Reader in Mathematics and Director of Postgraduate Research
Department of Mathematical Sciences
University of Liverpool
Liverpool, L69 7ZL
England, UK

Email: vladimir (dot) guletskii (at) liverpool (dot) ac (dot) uk

Research interests

Arithmetic algebraic geometry, algebraic cycles, Hodge theory, motives, A^1-homotopy theory of schemes, homotopical algebra, category theory


MATH244 Linear Algebra and Geometry, MATH444 Elliptic Curves, MATH448 Algebraic Geometry

PhD students

Anwar Alameddin, Oliver Eivind Anderson, Lucas de Souza das Dores and Stefano Nicotra

Former PhD students

Kalyan Banerjee One-dimensional algebraic cycles on nonsingular cubic fourfolds in P^5 PDF

Joe Palacios Baldeon. Geometric symmetric powers in the homotopy categories of schemes over a field PDF

Recent papers

Bloch's conjecture for the surface of Craighero and Gattazzo PDF arXiv:1609.04074

Motivic obstruction to rationality of a very general cubic hypersurface in P^5. Part I PDF arXiv:1605.09434

Rational equivalence for line configurations on cubic hypersurfaces in P^5 (with K. Banerjee) PDF arXiv:1405.6430

Positive model structures for abstract symmetric spectra (with S. Gorchinskiy) PDF arXiv:1108.3509

A^1-connectivity on Chow monoids v.s. rational equivalence of algebraic cycles. European Journal of Mathematics. Volume 2, Issue 1 (2016) 169 - 195 article

Algebraic cycles on quadric sections of cubics in P^4 under the action of symplectomorphisms (with A. Tikhomirov) Proc. of the Edinburgh Math. Soc. 59 (2016) 377 - 392 article

Symmetric powers in abstract homotopy categories (with S. Gorchinskiy) Advances in Mathematics. Volume 292 (2016) 707 - 754 article

Conferences organized

Edge Days 2016: workshop on birational geometry and reduction to positive characteristic

Birational geometry and algebraic cycles